# SDR GUUA93752072909A

- Difficulty date: July 29, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 29,116 hours, 35,846 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED UNABLE TO LOCK MAIN CABIN DOOR PROPERLY.  INSPECTED AND SECURED PLASTIC COVER ON DOOR.  OPS CHECK GOOD.
